MathSciNet Relay Station
MathSciNet bibliographic data
MR1159963 (93j:54033) 54H20
Silverman, Stephen On maps with dense orbits and the definition of chaos. Rocky Mountain J. Math. 22 (1992), no. 1, 353–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement